# SDR RAIA2010012100001

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 23,805 hours, 22,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE THE SERVICE DOOR AS BEING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
